# SDR AALA960650

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 626
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 6 INCHES OF 27R STRINGER REMOVED OF CORROSION, STATION 626.  REMOVED CORRODED STRINGER 10 INCH PART, INSTALLED TWO PARTS OF STRINGER ON EACH SIDE OF FLOOR FRAME STATION 620, FORWARD CARGO.  (M)
